MathSciNet Relay Station
MathSciNet bibliographic data
MR1376754 17B01 (17B60)
Cuartero, Bienvenido; Galé, José E.; Slinko, Arkadii M. Linearly compact algebraic Lie algebras and coalgebraic Lie coalgebras. Proc. Amer. Math. Soc. 125 (1997), no. 7, 1945–1952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement